MAUDE Adverse Event Report: ONTEX HYGIENEARTIKEL GMBH SEVENTH GENERATION; ORGANIC COTTON TAMPONS WITH COMFORT APPLICATOR- REGULAR ABSORBANCY

ONTEX HYGIENEARTIKEL GMBH SEVENTH GENERATION; ORGANIC COTTON TAMPONS WITH COMFORT APPLICATOR- REGULAR ABSORBANCY
Model Number REGULATORY ABSORBANCY
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 06/25/2018
Type of Reportable Event Serious Injury
Event or Problem Description
My wife and i have been loyal customers of seventh generation brand for 10+ years.Recently ((b)(6) 2018) my wife purchased "seventh generation organic cotton tampons with comfort applicator" from (b)(6) and tried to use it during the trip to (b)(6).But when she tried to take out the applicator from her body, the applicator got separated from plunger and remained inside her vagina.After several attempts to take it out of her body by ourselves, we needed to visit a local hospital at night and got helped from a gynecologist to take the plastic part out of her vagina.It was cost/time-consuming experience away in (b)(6) where my health insurance is not valid and the security is not so good as in the u.S., and emotionally very difficult as well.After the incident, we compared the sg tampon with one of the other brands' tampon and found out the other brand's applicator doesn't get separated when we pulled the plunger.Thus, i believe that the main reason of the unpleasant experience my family had is the bad design (easily separated) of seventh generation tampon product.I'd like to ask seventh generation to reimburse the cost we needed to pay and compensate what we needed to experienced.Please let me know how we can get reimbursed and compensation.

Brand Name
SEVENTH GENERATION
Common Device Name
ORGANIC COTTON TAMPONS WITH COMFORT APPLICATOR- REGULAR ABSORBANCY
Manufacturer (Section D)
ONTEX HYGIENEARTIKEL GMBH
fabrikstrasse 30
grosspostwitz sachsen, 96151 00
GM  9615100
MDR Report Key7705814
Report Number1648563-2018-00006
Device Sequence Number13804278
Product Code HEB
UDI-Device Identifier00732913451081
UDI-Public00732913451081
Combination Product (Y/N)N
Initial Reporter StateVT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/18/2018
Report Date (Section F) 07/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberREGULATORY ABSORBANCY
Device Catalogue NumberPLASTIC APPLICATOR
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Event Location Other
Date Report to Manufacturer07/20/2018
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age46 YR
Date Report Sent to FDA07/20/2018